Groups which satisfy a weak minimality condition
Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 780-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_4_a6,
author = {D. I. Zaitsev},
title = {Groups which satisfy a weak minimality condition},
journal = {Doklady Akademii Nauk},
pages = {780--782},
year = {1968},
volume = {178},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a6/}
}
D. I. Zaitsev. Groups which satisfy a weak minimality condition. Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 780-782. http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a6/